[Anaphylaxis after vaccination due to hypersensitivity to gelatin].
Аннотация
Most allergic reactions after vaccination occur in patients sensitive to egg protein. Therefore this subject is well investigated, and the majority of common vaccines today contain only traces of egg protein. In contrast, there is little knowledge of hypersensitivities to other substances frequently contained in vaccines, e. g. antibiotics, phenol, gelatin and different preservatives. Here we report the case of a boy who had an anaphylactic reaction after being vaccinated against measles, mumps, rubella (MMR), and tick-born encephalitis (TBE) simultaneously. Different tests finally revealed a hypersensitivity to gelatin. This should be kept in mind especially during emergency care, since gelatin containing products like Haemaccel, Gelifundol or Gelofusin are widely used as colloid for resuscitation. If type 1 reactions after vaccination occur, gelatin should be taken into account as the causative agent. A medical alert card is recommended for such patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.